Tried a Chemical Peel to get rid of hard white dots on cheeks, now I'm getting dark patches, what do I do?
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 4
Dark spots after a chemical peel
Given your ancestry and the types of symptoms that you described it sound like you have a postinflammatory hyperpigmentation. This can occur in patients with deeper peels who did not undergone pre-treatment and who did not undergo sun avoidance (specifically UV radiation that passes through the clouds). The white dots that are hard sound more like minor inclusions in the pores which are best removed with a 1 mm incision and expression. Of course, these statements are entirely speculative as there are no images to review, we do not know what type of chemical peel you received, whether or not melasma is present, and how long this has developed over time. I hope this at least helps you to find the best answer for you.
Be healthy and be well,
James M. Ridgway, MD, FACS
Bellevue & Seattle Facial Plastic Surgeon
Thank you for your question. How recent did you receive the chemical peel, and what type of chemical peel did you receive? Different types of skin react to different levels and types of chemical peel treatments differently. Dark spots, tenderness and redness are common temporary side effects after the chemical peel. I suggest that you consult with a board certified facial plastic surgeon in your local area.
Dark Spots from Chemical Peels
Please consult an expert in chemical peels and treating these complications. It sounds as if you had a reaction to the treatment and need expert help. Cosmelan or other treatments may help you. Best, Dr. Green
You might also like...
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.